# SDR HNAA2025092600649

- Difficulty date: September 9, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2049 TIOLET WASTE CUP CORRODED ON EXTRNAL SIDE.  REPAIRED IAW SRM 51-10-05
